Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Migraine, dizziness, lightheadedness. MRI showed a cyst. What is the cause?

i got an mri and they said i had a cyst and ive been having migrains and dizzyness and lightheadiness they said the cyst wasnt the problem but they didnt tell me why im havin all these symptoms im gettin another mri in 6 months and im making a migrain journal and the cause almost every time is standing up if its not the cyst causing my problems what is?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
first make this clear that cyst and migraine do not have share pathology
both does have effect on each other and both has diff etiology
dizziness may be due to cyst but again it depends on size of cyst and location of that cyst
so treat ur migraine and headache first with medication like amitriptiline 12.5 mg or divalproate sodium 250 mg
after sucessfull treatment u have to take follow up of cyst and its size
hope u will get best
thank u
Answered: Wed, 18 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor